Nombre de documents

23

Publications


Article dans une revue11 documents

  • Taeyong Ahn, Hervé Gaussier, Kang-Tae Kim. Positivity and Completeness of Invariant Metrics. The Journal of Geometric Analysis, 2016, 26 (2), pp.1173 - 1185. 〈10.1007/s12220-015-9587-5〉. 〈hal-01618910〉
  • Hervé Gaussier, Jae-Cheon Joo. Non-squeezing property for holomorphic symplectic structures. Mathematical Research Letters, 2015, 22 (3), pp.729 - 740. 〈10.4310/MRL.2015.v22.n3.a6〉. 〈hal-01618923〉
  • Florian Bertrand, Hervé Gaussier. Gromov hyperbolicity of strongly pseudoconvex almost complex manifolds. Proceedings of the American Mathematical Society, American Mathematical Society, 2015, 143 (9), pp.3901-3913. 〈hal-01618925〉
  • Florian Bertrand, Hervé Gaussier. Quasi-isometries in strongly convex domains. Journal of Mathematical Analysis and Applications, Elsevier, 2014, 420 (1), pp.873 - 877. 〈10.1016/j.jmaa.2014.05.087〉. 〈hal-01619107〉
  • Hervé Gaussier, Harish Seshadri. Totally geodesic discs in strongly convex domains. Mathematische Zeitschrift, Springer, 2013, 274 (1-2), pp.185 - 197. 〈10.1007/s00209-012-1063-3〉. 〈hal-01619109〉
  • Hervé Gaussier, Alexandre Sukhov. Levi-flat filling of real two-spheres in symplectic manifolds (II). Annales de la Faculté des Sciences de Toulouse. Mathématiques. Série 6, Université Paul Sabatier _ Cellule Mathdoc 2012, 21 (4), pp.783-816. 〈10.5802/afst.1351〉. 〈hal-01619113〉
  • Hervé Gaussier, Alexandre Sukhov. Levi-flat filling of real two-spheres in symplectic manifolds (I). Annales de la Faculté des Sciences de Toulouse. Mathématiques. Série 6, Université Paul Sabatier _ Cellule Mathdoc 2011, 20 (3), pp.515-539. 〈hal-00523228v2〉
  • Hervé Gaussier, Jae-Cheon Joo. Extremal discs in almost complex spaces. . Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2010, 9 (4), pp.759-783. 〈hal-01619130〉
  • Hervé Gaussier, Joel Merker. Nonalgebraizable real analytic tubes in C^n. Mathematische Zeitschrift, Springer, 2004, 247, pp.337-383. 〈hal-00003405〉
  • Hervé Gaussier, Joel Merker. On the local algebraizability of real analytic generic submanifolds of C^n. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2003, 336, pp.125-128. 〈hal-00003406〉
  • Hervé Gaussier, Joel Merker. Symmetries of partial differential equations. Journal of the Korean Mathematical Society, The Korean Mathematical Society, 2003, 40, pp.no. 3, 517-561. 〈hal-00003404〉

Chapitre d'ouvrage1 document

  • Taeyong Ahn, Hervé Gaussier, Kang-Tae Kim. Unbounded Pseudoconvex Domains in ℂn and Their Invariant Metrics. Complex Analysis and Geometry, 144, Springer, 2015, Proceedings in Mathematics & Statistics, 978-4-431-55744-9. 〈hal-01618919〉

Direction d'ouvrage, Proceedings, Dossier1 document

  • Filippo Bracci, Byun Jisoo, Hervé Gaussier, Kengo Hirachi, Kang-Tae Kim, et al.. Complex Analysis and Geometry: KSCV10, Gyeongju, Korea, August 2014. Filippo Bracci ; Jisoo Byun; Hervé Gaussier; Kengo Hirachi; Kang-Tae Kim; Nikolay Shcherbina. KSCV10, Gyeongju, Tokyo, Japan. 144, 2015, Springer Proceedings in Mathematics & Statistics, 978-4-431-55743-2. 〈hal-01618944〉

Pré-publication, Document de travail10 documents

  • Hervé Gaussier, Xianghong Gong. Smooth equivalence of deformations of domains in complex euclidean spaces. 2017. 〈hal-01618914〉
  • Filippo Bracci, Hervé Gaussier. A PROOF OF THE MUIR-SUFFRIDGE CONJECTURE FOR CONVEX MAPS OF THE UNIT BALL IN C n. IF_PREPUB. 2017. 〈hal-01442635〉
  • Hervé Gaussier, Harish Seshadri. Holomorphic motions and complex geometry. IF_PREPUB. 2016. 〈hal-01417842〉
  • Filippo Bracci, Hervé Gaussier. Horosphere topology. IF_PREPUB. In this new version, we modify some proof (see Lemma 6.17) and we correct some misprints. 2016. 〈hal-01315332v5〉
  • Jean-Pierre Demailly, Hervé Gaussier. Algebraic embeddings of smooth almost complex structures. IF_PREPUB. 2014. 〈hal-01092620v2〉
  • Hervé Gaussier, Harish Seshadri. ON THE GROMOV HYPERBOLICITY OF CONVEX DOMAINS IN Cn. IF_PREPUB. 17 pages. 2013. 〈hal-00912364〉
  • Hervé Gaussier, Alexandre Sukhov. Wong-Rosay Theorem in almost complex manifolds. date de redaction: 2003-6-18. 2004. 〈hal-00000526v2〉
  • Hervé Gaussier, Alexandre Sukhov. Estimates of the Kobayashi metric on almost complex manifolds. date de redaction: 2003-4-3. 2004. 〈hal-00000525v2〉
  • Bernard Coupet, Hervé Gaussier, Alexandre Sukhov. Fefferman's mapping theorem on almost complex manifolds. 2004. 〈hal-00001145〉
  • Bernard Coupet, Hervé Gaussier, Alexandre Sukhov. Riemann maps in almost complex manifolds. 2003.6.18. 2003. 〈hal-00000523〉